# SDR SWAA2022081031715

- Difficulty date: July 21, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 143A750287
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL ANGLE CRACK; FWD F/STA;480 AND STRINGER 24L / [01] REMOVED INTERCOASTAL ANGLE CRACKED AT FWD F/STA 480 AND STRINGER 24L IN REF WITH B737-700 SRM 51-40-02-0G-0.;[02] INSTALLED NEW INTERCOASTAL ANGLE PN# 143A7502-87 AT FWD CARGO F/STA 480 AND STRINGER 24L IN REF WITH B737-700 SRM 51-40-02-0G-0.;[03] FINAL INSPECTION; INTERCOSTAL REPLACED.
